# SDR FDKA200801042

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 17,655 hours, 15,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6096 MCO (0738 PHX LCL) - EMERGENCY EXIT SIGN IN GALLEY WILL NOT ILLUMINATE.  MX RESECURED CONNECTOR ON SIGN, OPS CHECKED GOOD.
